Skin Sagging After Implant Exchange to Smaller and Capsulorraphy?

I had my original ba 7 years ago. 300 cc saline implants were put in. They were never very natural feeling and I decided to have silicone put in. We agreed on 500 cc hp. After surgery I ended up with 650. Four months later I asked for them to be taken out and replaced with the size I originally asked for. 550 cc put in and a medial capsulorraphy done. I have some loose wrinkled skin between cleavage and puckering where dissolvable sutures are. Will this flatten and smooth out?

Doctor Answers (3)

Puckering and sutures

+1

Sometimes with capsule repair the tissues are very thin and there appears to be some puckering where the sutures are placed. Usually this goes away.


Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Implant Exchange

+1

I agree that photos would be helpful. If you have very thin, stretched out skin this can be difficult to correct. You did not mention if your implants are below the muscle. If the implants are above the muscle and your are very thin skinned, this can be a problem. Having silicone at this point should be beneficial (over saline). I would give it some more time. If the implant capsule thickens, it may improve.

Scott R. Brundage, M.D.
Grand Rapids Plastic Surgeon
4.5 out of 5 stars 13 reviews

Skin Sagging After Implant Exchange to Smaller and Capsulorraphy?

+1

it is hard to answer a question like this without seeing photos to help understand the current situation. As to the puckering at the incision line, that will most certainly improve as the incisions mature. 

As to the wrinkled skin, I would need to see a photo to comment. Please consider posting a picture.

Thanks, all the best. 

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 30 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.